| Model Number |
0684-00-0295-05 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Positioning Problem (3009)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
Due to characterization limit e1: event site address: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id#: (b)(4).
Event or Problem Description
It was reported that intra aortic balloon cather, mega 40 cc had bend guide-wire and there it was difficult to advance aib through sheath.The patient expired.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected field: h6 ((health effect clinical code).The customer declared the cause of death as cardiac arrest, the patient¿s death is also not attributed to the guidewire non-conformance.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g4 (pma/510 k), g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.Corrected fields: d10.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.